Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had cold and took medicine, developed difficulty in breathing, tightness in chest and cough, boils under arms. Suggestion?

My problem is this I went ti the local MD here in McIntosh with a cold . About 5 month ago. She gave me a shot and some pills and sent me on my way. Well a month later I went back did the same thing. OK I m not a doctor by no means but she didnt even look at me or talk to me aboout what was wrong. Anyway just woke up this morning and had a hard time breathing , my chest fills tight , I have this cough and I cant get rid of this cold. And I have these like Boils under my arms that keep coming back. Help...
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
HELLO, I AM DR. TIWARI. YOUR HISTORY SUGGESTS THAT YOU HAVE RTI WITHSOME PROBLEM LIKE BRONCHITIS OR PNEUMONIA.BOIL IN THE ARM PIT MAY BE SEPARATE ISSUE.GET XRAY CHEST,CBC,BLOOD SUGAR AND CONSULT PULMONOLOGIST.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor